Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Flexible algebras of degree one


Authors: Erwin Kleinfeld and Louis A. Kokoris
Journal: Proc. Amer. Math. Soc. 13 (1962), 891-893
MSC: Primary 17.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0141691-9
MathSciNet review: 0141691
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.20

Retrieve articles in all journals with MSC: 17.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141691-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society